# SDR SWAA2022032084023

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,839 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT ENTRY DOOR EMERGENCY EXIT SING 2EA BULBS INOP 2022-85772 / [01] REPLACED AFT ENTRY DOOR EMERGENCY EXIT SING 2EA BULBS AT PAX CABIN IAW B737-700 AMM 33-51-01-960-801. TEST OK.;[02] REPLACED AFT ENTRY DOOR EMERGENCY EXIT SING 2EA BULBS AT PAX CABIN IAW B737-700 AMM 33-51-01-960-801. TEST OK.
